In the present paper, we examine one- and two- dimensional fractional coupled Burger’s equations (FCBEs) by two different schemes, namely Iterative Elzaki transform scheme (IETM) and homotopy analysis Elzaki transform method (HAETM). These schemes provide a numerical solution of one- and two- dimensional FCBEs in the terms of power series. Several sample problems have been solved to illustrate the accuracy and efficiency of proposed schemes. In numerical studies, we show that both proposed schemes HAETM and IETM give the same results in the case of the one-dimensional FCBE, while in the two-dimensional FCBE, the solution gains by HAETM converge rapidly than the approximate result by IETM.
Digital Object Identifier (DOI)
Agarwal, Garima; Kumar Yadav, Lokesh; Albalawi, Wedad; Abdel-Aty, Abdel-Haleem; Sooppy Nisar, Kottakkaran; and Shefeeq, Thekkethil
"Two Analytical Approaches for Space- and Time- Fractional Coupled Burger’s Equations via Elzaki Transform,"
Progress in Fractional Differentiation & Applications: Vol. 8:
1, Article 11.
Available at: https://digitalcommons.aaru.edu.jo/pfda/vol8/iss1/11